Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 18, 2013, 12:17 AM CDT for 7 counties in Oklahoma. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 12:17 AM CDT (05:17 UTC)
- Expired
- Apr 18, 2013, 4:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 12:45 AM CDT | FLASH FLOOD | 5 N Morris, OK | WATER OVER HIGHWAY 52. |
| Apr 18, 1:00 AM CDT | FLASH FLOOD | Beggs, OK | WATER OVER HIGHWAY 16 AROUND 1 AM...VICINTY BEGGS. |
| Apr 18, 2:39 AM CDT | FLASH FLOOD | Bixby, OK | FLOODING REPORTED NEAR 111TH STREET SOUTH AND MINGO |
| Apr 18, 3:00 AM CDT | FLASH FLOOD | 2 W Welty, OK | CULVERT WASHED OUT ON HIGHWAY 97 WEST OF WELTY. LOCATION APPROXIMATE. |
| Apr 18, 3:00 AM CDT | FLASH FLOOD | Haskell, OK | SEVERAL ROADS UNDER WATER AND IMPASSABLE IN HASKELL AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
778
WGUS54 KTSA 180517
FFWTSA
OKC037-101-107-111-131-143-145-180930-
/O.NEW.KTSA.FF.W.0001.130418T0517Z-130418T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 430 AM CDT
* AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 2
INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BRISTOW...BROKEN ARROW...OKMULGEE...TULSA...BALD HILL...BEGGS...
BIXBY...BOLEY...CASTLE...CATOOSA...COWETA...DEPEW...GLENPOOL...
HASKELL...JENKS...KELLYVILLE...KIEFER...MOUNDS...OKFUSKEE...
OKMULGEE STATE PARK...ONETA...PADEN...PRESTON...SAPULPA...SLICK...
STONEBLUFF...VERDIGRIS AND WELTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3579 9663 3636 9563 3571 9565 3538 9644
3545 9645 3545 9648 3543 9649 3542 9652
3545 9655 3543 9655 3540 9653 3539 9654
3540 9658 3539 9662
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 9:46 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 17, 9:46 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT WED APR 17 2013
...UPDATE...
.DISCUSSION...
CLUSTER OF STRONG THUNDERSTORMS CURRENTLY MOVING INTO NORTHEAST
OKLAHOMA THIS EVENING WITH COLD FRONT LOCATED NEAR A LENAPAH...MANFORD
LINE. SEVERE WEATHER THREAT WILL REMAIN OVERNIGHT ALONG AND SOUTH
OF FRONT WITH THE POTENTIAL FOR DAMAGING WINDS/LARGE HAIL. LOW
LEVEL WIND FIELDS REMAIN STRONG AND WILL LIKELY CONTINUE AS UPPER
JET STREAK SPREADS INTO NORTH TEXAS...THEREFORE A LIMITED TORNADO
THREAT WILL REMAIN ALONG/SOUTH OF BOUNDARY OVERNIGHT. VERY HEAVY
RAINFALL LIKELY IN THE STRONGER CELLS AND ANY TRAINING OF
THUNDERSTORMS OVER NORTHEAST OKLAHOMA COULD CREATE LOCALIZED
FLOODING. UPDATE OUT SHORTLY FOR SHORT TERM TRENDS. NO OTHER
SIGNIFICANT CHANGES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067.
AR...NONE.
&&
SHORT TERM...12Hazardous weather outlook, Apr 17, 8:37 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT WED APR 17 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
837 PM CDT WED APR 17 2013
...SEVERE WEATHER LIKELY OVERNIGHT WITH THE THREAT FOR HEAVY
RAINFALL...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...OVERNIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA.
ONSET...OVERNIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO PORTIONS
OF NORTHEAST OKLAHOMA THIS EVENING. STORMS WILL SPREAD INTO
SOUTHEAST OKLAHOMA AFTER MIDNIGHT AND INTO NORTHWEST ARKANSAS LATE
TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...
ALTHOUGH A FEW ISOLATED TORNADOES WILL BE POSSIBLE AS STRONG WIND
FIELDS REMAIN OVERNIGHT.
ADDITIONALLY...SOME LOCATIONS ACROSS ACROSS NORTHEAST OKLAHOMA MAY
SEE 2 TO 3 INCHES OF RAINFALL...POTENTIALLY LEADING TO LOCALIZED
FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM
POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE SEVERE STORM RISK... AND OVERALL RAIN CHANCES WILL DECREASE
THURSDAY AS THE FRONT BEGINS TO ACCELERATE AND MOVE FARTHER EAST.
MUCH COLDER AIR WILL SETTLE ACROSS THE REGION BEHIND THE
FRONT... WITH MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LIKELY TO EXPERIENCE TEMPERATURES NEAR FREEZING FRIDAY MORNING.
NORTHWEST ARKANSAS AND LOW LYING VALLEY LOCATIONS OF NORTHEAST
OKLAHOMA WILL BE AT RISK FOR FREEZING TEMPERATURES ONCE AGAIN
SATURDAY MORNING. STORM CHANCES WILL RETURN EARLY NEXT WEEK AS
ANOTHER STRONG FRONT APPROACHES.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
THOSE WITH HORTICULTURAL INTERESTS SHOULD MONITOR TEMPERATURE
FORECASTS FOR FREEZE POTENTIAL FOR FRIDAY AND SATURDAY MORNING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 17, 7:22 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT WED APR 17 2013
OKZ063-068-180115-
CHEROKEE OK-DELAWARE OK-
722 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
DELAWARE
AT 723 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PEGGS...MOVING
NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...JAY...LEACH...TWIN OAKS...ZENA...GROVE...PEGGS...LAKE
EUCHA STATE PARK AND HONEY CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3649 9462 3642 9460 3599 9503 3607 9517
3608 9512 3616 9512 3617 9501 3635 9500
3667 9473 3667 9461
TIME...MOT...LOC 0023Z 216DEG 50KT 3613 9504Special weather statement, Apr 17, 8:42 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED APR 17 2013
OKZ058-063-180215-
DELAWARE OK-OTTAWA OK-
842 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE AND EASTERN OTTAWA
AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF GROVE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...ZENA...GROVE...WYANDOTTE...
PEORIA...TIFF CITY...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3647 9461 3642 9467 3632 9494
3701 9470 3701 9462
TIME...MOT...LOC 0142Z 214DEG 28KT 3659 9468Special weather statement, Apr 17, 9:02 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT WED APR 17 2013
OKZ054-059-064-180245-
CREEK OK-OSAGE OK-PAWNEE OK-
902 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE
AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES SOUTHWEST OF PAWNEE TO 11 MILES SOUTHWEST OF
QUAY TO 20 MILES SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HOMINY...FAIRFAX...PAWNEE...JENNINGS...TERLTON...HALLETT. ..
MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...RALSTON...SHAMROCK...
DRUMRIGHT...OILTON...MANNFORD AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3668 9666 3646 9634 3596 9634 3576 9662
3615 9663 3615 9682 3624 9682 3624 9692
3633 9693 3633 9704 3637 9704
TIME...MOT...LOC 0201Z 224DEG 31KT 3626 9701 3611 9678
3577 9679Special weather statement, Apr 17, 9:38 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT WED APR 17 2013
OKZ054-055-059-060-064-180330-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
938 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...OSAGE...PAWNEE...NORTHERN TULSA AND WASHINGTON
AT 938 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BURBANK TO HOMINY TO 14 MILES
SOUTH OF MANNFORD...MOVING NORTHEAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9581 3622 9582 3576 9650 3637 9643
3669 9706 3669 9695 3675 9689 3675 9683
3679 9676 3701 9675
TIME...MOT...LOC 0238Z 231DEG 45KT 3670 9662 3644 9633
3597 9638Special weather statement, Apr 17, 10:46 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT WED APR 17 2013
OKZ056-057-061-180430-
CRAIG OK-NOWATA OK-ROGERS OK-
1046 PM CDT WED APR 17 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NOWATA AND NORTHERN ROGERS
AT 1046 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF SOUTH COFFEYVILLE TO 5 MILES SOUTHWEST
OF WATOVA...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NOWATA...DELAWARE...LENAPAH...WANN...WATOVA...NEW
ALLUWE...VINITA...WHITE OAK...CENTRALIA...HOLLOW...PYRAMID
CORNERS...BLUEJACKET...CENTRAILIA...WELCH AND SOUTH COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9504 3697 9504 3695 9500 3659 9500
3654 9581 3694 9581 3695 9579 3701 9578
3700 9502
TIME...MOT...LOC 0346Z 246DEG 43KT 3702 9571 3659 9570Local storm report, Apr 18, 12:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 10 S TULSA 35.99N 95.92W
04/17/2013 E1.00 INCH TULSA OK AMATEUR RADIO
151 ST AND LEWIS AREA IN TULSA
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:22 PM CDT | Special Weather Statement | TSA | Delaware | 53 min |
| Apr 17, 8:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Apr 17, 9:02 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 17, 9:38 PM CDT | Special Weather Statement | TSA | Creek, Osage, Washington | 52 min |
| Apr 17, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| Apr 17, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 55 min |
| Apr 17, 10:46 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| Apr 17, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 60 min |
| Apr 17, 11:12 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 33 min |
| Apr 17, 11:44 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 31 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 52 min |
| Apr 18, 12:17 AM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 28 min |
| Apr 18, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more | 67 min |
| Apr 18, 12:46 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| Apr 18, 1:00 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more | 4 hr |
| Apr 18, 1:16 AM CDT | Tornado Warning | TSA | Delaware, Mayes, Ottawa | 44 min |
| Apr 18, 1:53 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Apr 18, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 56 min |
| Apr 18, 2:39 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 18, 2:46 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 44 min |
| Apr 18, 3:11 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 64 min |
| Apr 18, 3:16 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 4 hr |
| Apr 18, 4:28 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 14 hr |
| Apr 18, 4:55 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 14 hr |
| Apr 18, 7:15 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 12 hr |
| Apr 18, 8:23 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 8 hr |
| Apr 18, 8:37 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| Apr 18, 9:08 AM CDT | River Flood Warning | TSA | Cherokee | 48 hr |
| Apr 18, 11:58 AM CDT | River Flood Warning | TSA | Adair | 30 hr |
| Apr 18, 3:30 PM CDT | Freeze Warning | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 17 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.